# SDR DALA201811306940

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 70,456 hours, 25,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 0840599) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:204 / INTERIOR. R/R BROKEN LENS COVER ON FLOOR LIGHT IAW B757 AMM 33-51. OK FOR SERVICE.
